# SDR DALA2025060604347

- Difficulty date: June 1, 2025
- Submitted: June 6, 2025
- Operation: Air carrier
- Aircraft: N943AT
- Make and model: Boeing 717-200
- Aircraft serial: 55006
- Aircraft time: 66,281 hours, 47,655 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 9503 CUSP MEMBRANE DAMAGE (CRACKED) RIGHT SIDE STA STA 200. CORRECTIVE ACTION: REPAIRED PER B717-200SRM 53-00-55-2R PROCEDURE 4. (0999891)
